# SDR DALA14028663211

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 70,654 hours, 31,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT PACK BATTERY FAULTED.  R & R BATTERY PACK IAW AMM 33-51. CHECKED NORMAL.
